Document title: A hierarchy for closed sets
Journal: Anales del Instituto de Matemáticas - UNAM
System number: 000015310
ISSN: 0185-0644
Authors: 1
Institutions: 1Universidad Nacional Autónoma de México, Inst Matematicas, México, Distrito Federal. México
Number: 32
Pages: 21-32
Country: México
Language: Inglés
Document type: Artículo
Approach: Analítico
Disciplines: Matemáticas
Keyword: Matemáticas puras,
Teoría de conjuntos,
Espacios métricos,
Conjuntos cerrados
Keyword: Mathematics,
Pure mathematics,
Set theory,
Closed sets,
Metric spaces
Document request
Note: The document is shipping cost.

Original documents can be consulted at the Departamento de Información y Servicios Documentales, located in the Annex to the General Directorate of Libraries (DGB), circuito de la Investigación Científica across from the Auditorium Nabor Carrillo, located between the Institutes of Physics and Astronomy. Ciudad Universitaria UNAM. Show map
For more information: Departamento de Información y Servicios Documentales, Tels. (5255) 5622-3960, 5622-3964. E-mail: . Monday to Friday from (8 to 16 hrs).